# SDR AU000839

- Difficulty date: August 14, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pin
- Part number: NO7
- Condition: Faulty
- Location: Engine
- Component: Engine, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO7 LINK PIN DISPLACED.  (X)
